I am at the end of month 3 taking Aubagio. It seems my hair loss is slowing down, but suddenly I am having very intense abdominal cramping and urgent episodes of diarrhea. I would love to hear from others taking/have taken Aubagio to find out how common this is and how long it lasts. Praying I don't have to see a GI doctor, but this has been over a week of pure agony.
Learn more about the drug treatment mentioned aboveAnswer Summary
Members responded to a question about Aubagio side effects, particularly around stomach cramping and diarrhea, with many sharing that they... Read more
I give myself shots. Does anyone do that anymore?
Hope you are feeling better
I have been getting shots since 1994 three times a week now. Early I had one every other day for 19 years. I should leak when I drink water. Lol.
I was on Aubagio for about 3 months, yes I had hair loss and did have diarrhea problems also. When I moved to Florida I got a new neurologist and she told me to stop my Aubagio because I’m SPMS and that medication doesn’t help for me. She wanted me on a different medication which I told her no. So now I’m on no medication and my hair is coming in thick again. Best of luck to you
Try Mint tea for the cramps!!! I just drank a cup and it has helped immensely!!! Minor cramping now.